# SDR VNAA2013041000004

- Difficulty date: April 10, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 22,246 hours, 22,617 cycles
- Engine: Ge CF343B1
- Engine time: 21,976 hours, 22,288 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED HIGH ITT ON LEFT ENGINE WHEN THROTTLES ADVANCED AND BRAKES RELEASED FOR TAKEOFF.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED AND DETERMINED LEFT ENGINE REQUIRES REMOVAL AND REPLACEMENT.  SUPPLEMENTAL INFORMATION WILL BE PROVIDED AFTER ENGINE CHANGE IS COMPLETED AND AIRCRAFT IS RETURNED TO SERVICE.
